Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 13, NWS Pittsburgh, PA

March 28, 20206 counties in Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Mar 28, 2020, 1:49 PM EDT for 6 counties in Pennsylvania. It was in force for 26 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 28, 2020, 1:49 PM EDT (17:49 UTC)
Expired
Mar 28, 2020, 2:15 PM EDT
In force
26 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Armstrong County, PA, Butler County, PA, Clarion County, PA, Lawrence County, PA, Mercer County, PA, Venango County, PA

The radar

The Pittsburgh radar (KPBZ), 61 km from the middle of the area, began a volume at 17:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 28, 2:00 PM EDTHAIL 1Slippery Rock, PAMIX OF DIME AND QUARTER SIZED HAIL
Mar 28, 2:04 PM EDTHAIL 1Annandale, PAPICTURE PROVIDED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 28, 1:42 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 5.8 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2020-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2020-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 504 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
885 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
504 m²/s²
0-3 km storm-relative helicity
719 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

781 
WUUS51 KPBZ 281749
SVRPBZ
PAC005-019-031-073-085-121-281815-
/O.NEW.KPBZ.SV.W.0013.200328T1749Z-200328T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
149 PM EDT Sat Mar 28 2020

The National Weather Service in Pittsburgh has issued a

* Severe Thunderstorm Warning for...
  Southeastern Mercer County in northwestern Pennsylvania...
  Southwestern Venango County in northwestern Pennsylvania...
  Northeastern Lawrence County in western Pennsylvania...
  Northern Butler County in west central Pennsylvania...
  Northwestern Armstrong County in west central Pennsylvania...
  Western Clarion County in west central Pennsylvania...

* Until 215 PM EDT.

* At 149 PM EDT, a severe thunderstorm was located near Slippery
  Rock, or 7 miles southwest of Grove City, moving east at 55 mph.

  HAZARD...Quarter-size hail.

  SOURCE...Radar.

  IMPACT...Minor damage to vehicles is possible.

* Locations impacted include...
  New Castle...                     Grove City...
  Slippery Rock...                  New Wilmington...
  Oakwood...                        New Castle Northwest...
  Chicora...                        Harrisville...
  Parker...                         Plain Grove Township...
  Emlenton...                       Bruin...

This includes the following highways...
  Interstate 79 in Pennsylvania between mile markers 102 and 118.
  Interstate 80 in Pennsylvania between mile markers 12 and 47.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4101 8037 4121 8030 4121 7964 4091 7971
TIME...MOT...LOC 1749Z 275DEG 48KT 4109 8019 

HAIL...1.00IN
WIND...<50MPH
 
$$
2 follow-up statements
387 
WWUS51 KPBZ 281759
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
159 PM EDT Sat Mar 28 2020

PAC005-019-031-073-085-121-281815-
/O.CON.KPBZ.SV.W.0013.000000T0000Z-200328T1815Z/
Mercer PA-Venango PA-Lawrence PA-Butler PA-Armstrong PA-Clarion PA-
159 PM EDT Sat Mar 28 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR SOUTHEASTERN MERCER...SOUTHWESTERN VENANGO...NORTHEASTERN
LAWRENCE...NORTHERN BUTLER...NORTHWESTERN ARMSTRONG AND WESTERN
CLARION COUNTIES...

At 159 PM EDT, a severe thunderstorm was located over Slippery Rock,
or 7 miles southeast of Grove City, moving east at 55 mph.

HAZARD...Quarter-size hail.

SOURCE...Radar.

IMPACT...Minor damage to vehicles is possible.

Locations impacted include...
Grove City...                     Slippery Rock...
Chicora...                        Harrisville...
Parker...                         Plain Grove Township...
Emlenton...                       Bruin...
Clintonville...                   St. Petersburg...
West Liberty...                   Eau Claire...

This includes the following highways...
  Interstate 79 in Pennsylvania between mile markers 104 and 112.
  Interstate 80 in Pennsylvania between mile markers 35 and 47.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4102 8019 4118 8013 4121 7964 4091 7971
TIME...MOT...LOC 1759Z 275DEG 48KT 4108 8001 

HAIL...1.00IN
WIND...<50MPH
 
$$
288 
WWUS51 KPBZ 281804
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
204 PM EDT Sat Mar 28 2020

PAC073-281814-
/O.CAN.KPBZ.SV.W.0013.000000T0000Z-200328T1815Z/
Lawrence PA-
204 PM EDT Sat Mar 28 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAWRENCE COUNTY
IS CANCELLED...
    
The storm that prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northwestern and west central Pennsylvania.

LAT...LON 4105 8006 4115 8004 4121 7964 4091 7971
TIME...MOT...LOC 1804Z 275DEG 48KT 4107 7993 

$$

PAC005-019-031-085-121-281815-
/O.CON.KPBZ.SV.W.0013.000000T0000Z-200328T1815Z/
Mercer PA-Venango PA-Butler PA-Armstrong PA-Clarion PA-
204 PM EDT Sat Mar 28 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR SOUTHEASTERN MERCER...SOUTH CENTRAL VENANGO...NORTHERN BUTLER...
NORTHWESTERN ARMSTRONG AND WESTERN CLARION COUNTIES...

At 204 PM EDT, a severe thunderstorm was located near Slippery Rock,
or 10 miles southeast of Grove City, moving east at 55 mph.

HAZARD...Quarter-size hail.

SOURCE...Radar.

IMPACT...Minor damage to vehicles is possible.

Locations impacted include...
Slippery Rock...                  Chicora...
Harrisville...                    Parker...
Emlenton...                       Bruin...
St. Petersburg...                 Eau Claire...
Petrolia...                       Karns City...
Fairview...                       West Sunbury...

This includes  Interstate 80 in Pennsylvania between mile markers 40
and 47.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4105 8006 4115 8004 4121 7964 4091 7971
TIME...MOT...LOC 1804Z 275DEG 48KT 4107 7993 

HAIL...1.00IN
WIND...<50MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 9:17 AM EDT, 4 hours 32 minutes earlier.

Area forecast discussion, Mar 28, 9:17 AM EDT, 4 hours 32 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
917 AM EDT Sat Mar 28 2020

.SYNOPSIS...
Periodic showers and scattered thunderstorms can be expected through
tomorrow with the approach and passage of a cold front.

&&

.NEAR TERM /THROUGH TONIGHT/...
Morning Update: No major changes have been made to this forecast
period.

Previous Discussion: A warm front will continue to drive northward
this morning, allowing for the bulk of the showers this afternoon to
be focused over the northern half of the forecast area. Another
shortwave will ride along the stalled front during the afternoon
hours, which will continue to support shower activity and provide the
risk for convection. Atmosphere remains capped as the warmer air
aloft surges northward. There will be an increases in atmospheric
buoyancy, but much of this will be relegated to the warm sector south
of the surface boundary. Models continue to display pockets of dry
air developing in the warm sector late this morning and through the
afternoon, allowing locales south of the front to experience an break
in rainfall and also a rise in surface temperatures. With this setup
a wide range of temperatures is on tap for today, with the far north
remaining in the 50s, while the southern border will approach 80
degrees.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY/...
Surface warm front will push north of the area tonight as the upper
level ridge experience one more brief amplification. This should
allow for a break in the activity across most, if not all, of the
area by late this evening and into the overnight hours. The occluded
surface front will approach western Ohio late tonight. More showers,
and possibly a thunderstorm, will develop ahead of the boundary and
push through the entire region Sunday morning. Atmosphere will dry
out quickly behind the boundary, allowing for some sunshine to make a
much needed return. The main concern for Sunday will be the threat
for strong winds behind the front. An impressive wind field will
develop on the southeastern flank of the 500 low. Mixing heights rise
quickly and instability aloft increases. This will allow for the
strong winds aloft to mix down to the surface. Current forecast
soundings are hinting that a wind advisory may be needed on Sunday.

Temperatures remain well above normal Saturday night and Sunday.

Increasing clouds and the risk for a passing shower on Monday with
the return of cold advection and northwest flow.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
Building high pressure on Tuesday will promote drier conditions. The
next chance for rain will be Wednesday as a disturbance passes to
our south.

&&

.AVIATION /13Z SATURDAY THROUGH WEDNESDAY/...
Restrictions largely north PIT in rain -w- embedded storms expected
to briefly clear up by late morning before another shortwave riding
along a stalled frontal boundary kicks off another round of
convection. South of PIT isold shra/tstms are possible as convective
temps are briefly reached. Persistent rain further N should result
in more stability and no tstms, as IFR/MVFR persists.

.Outlook...
Restrictions are likely to continue Sun mrng followed by gusty wind
with a Sun cdfnt.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...None.
OH...None.
PA...None.
WV...None.

&&
Hazardous weather outlook, Mar 28, 4:22 AM EDT, 9 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
422 AM EDT Sat Mar 28 2020

OHZ040-041-049-050-059-PAZ007>009-013>016-020>023-029-073>076-
WVZ001>003-290830-
Carroll-Columbiana-Harrison-Jefferson OH-Belmont-Mercer-Venango-
Forest-Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-
Armstrong-Indiana-Washington-Westmoreland-Westmoreland Ridges-
Fayette-Fayette Ridges-Hancock-Brooke-Ohio-
422 AM EDT Sat Mar 28 2020

This Hazardous Weather Outlook is for east central Ohio, northwest
Pennsylvania, southwest Pennsylvania, western Pennsylvania,
northern West Virginia and the northern panhandle of West Virginia.

.DAY ONE...Today and tonight.

Isolated severe storms are possible today. The main threat is
damaging wind gusts. Localized flooding is possible today.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Isolated severe storms are possible Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ039-048-057-058-068-290830-
Tuscarawas-Coshocton-Muskingum-Guernsey-Noble-
422 AM EDT Sat Mar 28 2020

This Hazardous Weather Outlook is for east central Ohio.

.DAY ONE...Today and tonight.

Scattered severe storms are possible today. The main threat is
damaging wind gusts. Localized flooding is possible today.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Isolated severe storms are possible Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ001-OHZ069-PAZ031-WVZ004-012-021-509>514-290830-
Garrett-Monroe-Greene-Marshall-Wetzel-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
422 AM EDT Sat Mar 28 2020

This Hazardous Weather Outlook is for western Maryland, east
central Ohio, southwest Pennsylvania, northern West Virginia and
the northern panhandle of West Virginia.

.DAY ONE...Today and tonight.

Isolated severe storms are possible today. The main threat is
damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Isolated severe storms are possible Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Mar 28, 11:42 AM EDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1142 AM EDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 AM     HAIL             1 NE SALEM              40.91N 80.85W
03/28/2020  U0.50 INCH       COLUMBIANA         OH   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

1132 AM     HAIL             1 E SALEM               40.91N 80.83W
03/28/2020  U0.50 INCH       COLUMBIANA         OH   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

1131 AM     HAIL             SALEM                   40.91N 80.86W
03/28/2020  M0.70 INCH       COLUMBIANA         OH   PUBLIC

&&
Special weather statement, Mar 28, 11:42 AM EDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
1142 AM EDT Sat Mar 28 2020

PAZ007-013-014-281630-
Butler-Lawrence-Mercer-
1142 AM EDT Sat Mar 28 2020

...AN AREA OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL
WILL AFFECT SOUTHERN MERCER...LAWRENCE AND NORTHWESTERN BUTLER
COUNTIES...

At 1142 AM EDT, strong thunderstorms were clustered over Campbell, or
near Youngstown, moving east at 50 mph.

Small hail is possible with this storm.

Locations impacted include...
New Castle...                     Grove City...
Ellwood City...                   Homeacre-Lyndora...
Shanor-Northvue...                Slippery Rock...
New Wilmington...                 Oakwood...
New Castle Northwest...           New Beaver...
Pulaski...                        Prospect...

This includes the following highways...
  Pennsylvania Turnpike between mile markers 1 and 6.
  Interstate 79 in Pennsylvania between mile markers 94 and 114.
  Interstate 376 in Pennsylvania between mile markers 4 and 14.

This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

LAT...LON 4087 7991 4087 8052 4115 8052 4117 7988
TIME...MOT...LOC 1542Z 261DEG 54KT 4107 8058
Special weather statement, Mar 28, 12:30 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
1230 PM EDT Sat Mar 28 2020

PAZ014>016-022-023-281715-
Armstrong-Jefferson-Butler-Clarion-Indiana-
1230 PM EDT Sat Mar 28 2020

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING HAIL WILL AFFECT NORTH
CENTRAL INDIANA...EAST CENTRAL BUTLER...SOUTHWESTERN JEFFERSON...
CENTRAL ARMSTRONG AND SOUTHERN CLARION COUNTIES...

At 1230 PM EDT, a strong thunderstorm was located 11 miles east of
Shanor-Northvue, or 11 miles northeast of Butler, moving east at 50
mph.

Hail up to the size of nickels is possible with this storm.

Locations impacted include...
Punxsutawney...                   Rimersburg...
New Bethlehem...                  Chicora...
East Brady...                     Dayton...
Summerville...                    Hawthorn...
Petrolia...                       Karns City...
Fairview...                       Timblin...

This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

LAT...LON 4087 7983 4101 7983 4114 7899 4082 7896
TIME...MOT...LOC 1630Z 266DEG 52KT 4095 7971
Local storm report, Mar 28, 12:50 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1250 PM EDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     HAIL             UNIONVILLE              40.94N  79.96W
03/28/2020  M1.00 INCH       BUTLER             PA   TRAINED SPOTTER

&&

EVENT NUMBER PBZ2000690

MF
Special weather statement, Mar 28, 1:13 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
113 PM EDT Sat Mar 28 2020

PAZ007-008-013-014-281800-
Butler-Venango-Lawrence-Mercer-
113 PM EDT Sat Mar 28 2020

...AN AREA OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL
AND HEAVY RAIN WILL AFFECT MERCER...SOUTHWESTERN VENANGO...NORTHERN
LAWRENCE AND NORTHERN BUTLER COUNTIES...

At 112 PM EDT, strong thunderstorms were clustered over Sharon,
moving east at 50 mph.

Small hail is possible with this storm.

Locations impacted include...
New Castle...                     Hermitage...
Sharon...                         Grove City...
Franklin...                       Sharpsville...
Sugarcreek...                     Farrell...
Slippery Rock...                  New Wilmington...
Oakwood...                        New Castle Northwest...

This includes the following highways...
  Interstate 79 in Pennsylvania between mile markers 104 and 131.
  Interstate 80 in Pennsylvania between mile markers 0 and 39.
  Interstate 376 in Pennsylvania between mile markers 4 and 13.

Torrential rainfall also is occurring with this storm and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4098 7978 4102 8052 4139 8052 4141 7978
TIME...MOT...LOC 1712Z 264DEG 48KT 4122 8050
Special weather statement, Mar 28, 1:43 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
143 PM EDT Sat Mar 28 2020

PAZ014-016-022-023-281815-
Armstrong-Jefferson-Butler-Indiana-
143 PM EDT Sat Mar 28 2020

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL WILL AFFECT
NORTH CENTRAL INDIANA...SOUTHEASTERN BUTLER...SOUTHWESTERN JEFFERSON
AND CENTRAL ARMSTRONG COUNTIES...

At 143 PM EDT, a strong thunderstorm was located near Sarver, or 8
miles west of Kittanning, moving east at 50 mph.

Small hail is possible with this storm.

Locations impacted include...
Kittanning...                     Ford City...
Sarver...                         Freeport...
West Kittanning...                Rural Valley...
Worthington...                    Dayton...
West Hills...                     Manorville...
Ford Cliff...                     Applewold...

LAT...LON 4069 7979 4087 7981 4096 7909 4073 7907
TIME...MOT...LOC 1743Z 264DEG 49KT 4079 7968

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 10:22 AM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler38 min
Mar 28, 11:00 AM EDTSpecial Weather StatementPBZArmstrong45 min
Mar 28, 11:42 AM EDTSpecial Weather StatementPBZButler, Lawrence48 min
Mar 28, 12:06 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion, Lawrence, Mercer, Venango24 min
Mar 28, 12:30 PM EDTSpecial Weather StatementPBZArmstrong45 min
Mar 28, 1:13 PM EDTSpecial Weather StatementPBZMercer47 min
Mar 28, 1:43 PM EDTSpecial Weather StatementPBZArmstrong32 min
Mar 28, 2:15 PM EDTSpecial Weather StatementPBZButler45 min
Mar 28, 2:25 PM EDTSevere Thunderstorm WarningPBZButler, Lawrence, Mercer35 min
Mar 28, 2:55 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion35 min
Mar 28, 3:06 PM EDTSevere Thunderstorm WarningPBZArmstrong, Clarion, Jefferson24 min
Mar 28, 3:17 PM EDTSpecial Weather StatementPBZButler, Lawrence28 min
Mar 28, 3:18 PM EDTSevere Thunderstorm WarningPBZBeaver, Washington42 min
Mar 28, 3:26 PM EDTAreal Flood AdvisoryPBZArmstrong, Butler, Clarion3 hr
Mar 28, 3:31 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler29 min
Mar 28, 3:40 PM EDTTornado WarningPBZAllegheny, Beaver, Washington35 min
Mar 28, 3:56 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Beaver, Butler, Westmoreland49 min
Mar 28, 4:10 PM EDTFlash Flood WarningPBZAllegheny, Beaver, Fayette, Washington, Westmoreland9 hr
Mar 28, 4:13 PM EDTSevere Thunderstorm WarningPBZAllegheny, Washington, Westmoreland47 min
Mar 28, 4:14 PM EDTSevere Thunderstorm WarningPBZGreene, Washington46 min
Mar 28, 4:19 PM EDTFlash Flood WarningPBZAllegheny, Armstrong, Beaver, Butler, Lawrence, Westmoreland3 hr
Mar 28, 4:25 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion, Indiana, Jefferson50 min
Mar 28, 4:35 PM EDTFlash Flood WarningPBZArmstrong, Indiana, Jefferson, Westmoreland5 hr
Mar 28, 4:42 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Butler, Indiana, Westmoreland48 min
Mar 28, 4:54 PM EDTSevere Thunderstorm WarningPBZAllegheny, Fayette, Washington, Westmoreland51 min
Mar 28, 5:04 PM EDTSevere Thunderstorm WarningPBZFayette, Greene, Washington41 min
Mar 28, 5:23 PM EDTFlash Flood WarningPBZFayette, Greene, Washington3 hr
Mar 28, 5:38 PM EDTSevere Thunderstorm WarningPBZFayette, Greene, Washington, Westmoreland37 min
Mar 28, 7:09 PM EDTAreal Flood WarningPBZAllegheny, Armstrong, Beaver, Butler, Lawrence, Westmoreland3 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.